Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 28, NWS Little Rock, AR

April 19, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 19, 2011, 7:39 PM CDT for 4 counties in Arkansas. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 7:39 PM CDT (00:39 UTC)
Expired
Apr 19, 2011, 8:30 PM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Polk County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:43 PM CDTFUNNEL CLOUDBoles, ARTHE BOLES FIRE DEPARTMENT REPORTED A ROTATING WALL CLOUD OVER BOLES.
Apr 19, 7:44 PM CDTHAIL 1.5Parks, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WFUS54 KLZK 200039
TORLZK
ARC097-113-127-149-200130-
/O.NEW.KLZK.TO.W.0028.110420T0039Z-110420T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
739 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SCOTT COUNTY IN WESTERN ARKANSAS...
  NORTH CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN POLK COUNTY IN WESTERN ARKANSAS...

* UNTIL 830 PM CDT

* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 10 MILES SOUTH OF WALDRON. DOPPLER RADAR SHOWED
  THIS SEVERE STORM MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MUDDY CREEK WMA...    Y CITY...             PARKS...
  NOLA...               NEEDMORE...           HARVEY...
  GRAVELLY...           CHULA...              CEDAR CREEK...
  BOLES...              BLUFFTON...          
  MILL CREEK REC AREA...                      LONE PINE MTN...
  LITTLE TEXAS...       KELLY MTN...          BUCK KNOB...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3496 9359 3474 9352 3466 9410 3483 9415
TIME...MOT...LOC 0039Z 257DEG 34KT 3476 9402

$$

58
3 follow-up statements
300 
WWUS54 KLZK 200054
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 PM CDT TUE APR 19 2011

ARC113-200104-
/O.CAN.KLZK.TO.W.0028.000000T0000Z-110420T0130Z/
POLK AR-
754 PM CDT TUE APR 19 2011

...THE TORNADO WARNING FOR NORTHEASTERN POLK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER...OTHER STORMS WERE MOVING INTO THE POLK COUNTY WITH 
LARGE HAIL POSSIBLE.

LAT...LON 3488 9357 3474 9352 3469 9388 3469 9394
      3484 9396
TIME...MOT...LOC 0054Z 267DEG 34KT 3476 9384

$$

ARC097-127-149-200130-
/O.CON.KLZK.TO.W.0028.000000T0000Z-110420T0130Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
754 PM CDT TUE APR 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...
SOUTHEASTERN SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 830 PM
CDT...

AT 753 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.. 
THIS DEVELOPING TORNADO WAS LOCATED 10 MILES NORTH OF ODEN...OR 17
MILES SOUTHEAST OF WALDRON...MOVING EAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
  MUDDY CREEK WMA...    PARKS...              HARVEY...
  CHULA...              CEDAR CREEK...        LONE PINE MTN...
  LITTLE TEXAS...       KELLY MTN...          BUCK KNOB...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3488 9357 3474 9352 3469 9388 3469 9394
      3484 9396
TIME...MOT...LOC 0054Z 267DEG 34KT 3476 9384

$$

58
370 
WWUS54 KLZK 200108
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
808 PM CDT TUE APR 19 2011

ARC097-127-149-200130-
/O.CON.KLZK.TO.W.0028.000000T0000Z-110420T0130Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
808 PM CDT TUE APR 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...
SOUTHEASTERN SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 830 PM
CDT...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHWEST OF MUDDY CREEK WMA...OR
15 MILES NORTH OF MT IDA...MOVING EAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MUDDY CREEK WMA...    PARKS...              HARVEY...
  CHULA...              CEDAR CREEK...        LONE PINE MTN...
  LITTLE TEXAS...       KELLY MTN...          BUCK KNOB...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3488 9357 3474 9352 3469 9388 3469 9394
      3484 9396
TIME...MOT...LOC 0109Z 267DEG 34KT 3477 9367

$$

58
998 
WWUS54 KLZK 200116
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT TUE APR 19 2011

ARC097-127-149-200130-
/O.CON.KLZK.TO.W.0028.000000T0000Z-110420T0130Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
816 PM CDT TUE APR 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...EAST
CENTRAL SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 830 PM
CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
STORM WAS LOCATED NEAR MUDDY CREEK WMA...OR 15 MILES NORTH OF MT 
IDA...MOVING EAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MUDDY CREEK WMA...    CHULA...              LONE PINE MTN...
  LITTLE TEXAS...       KELLY MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3488 9357 3474 9352 3471 9374 3470 9378
      3486 9378
TIME...MOT...LOC 0116Z 267DEG 34KT 3477 9359

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:42 PM CDT, 57 minutes earlier.

Area forecast discussion, Apr 19, 6:42 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
642 PM CDT TUE APR 19 2011

.AVIATION...
COLD FRONT WILL MOVE ACROSS THE STATE TONIGHT WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS DEVELOPING. SOME STORMS WILL BE SEVERE.
STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT AS
IT MOVES THROUGH. WIDESPREAD MVFR CONDITIONS ARE EXPECTED UNTIL
THE FRONT CLEARS. VFR CONDITIONS WILL FOLLOW SEVERAL HOURS AFTER
THE FRONT MOVES THROUGH.

&&

.PREV DISCUSSION... /ISSUED 322 PM CDT TUE APR 19 2011/

..SEVERE WEATHER IS IMMINENT...

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT...

VERY LITTLE IN THE WAY OF CHANGE TO PREVIOUS THINKING AS SVR STORMS
WILL SOON DEVELOP ALONG A SEWD MOVING COLD FRONT. CURRENT ANALYSIS
SHOWS THE FRONT SPRAWLING FROM SW MO TO FAR NW AR TO ERN OK WITH
AGITATED CU ALL ALONG IT. A FEW SVR STORMS HAVE ALREADY FIRED IN S
CEN OK ALONG THIS FRONT.

TONIGHT...
LONG STORY SHORT...EVERYTHING YOU HAVE HEARD HERE BEFORE LOOKS LIKE
IT WILL COME TRUE. MLCAPE VALUES PUSHING ABOVE 3000 J/KG WILL
COMBINE WITH AMPLE DEEP LAYER SHEAR FOR EXPLOSIVE ORGANIZED
CONVECTION AS MID LVL HEIGHT FALLS OVERSPREAD THE COLD FRONT OVER
THE NEXT 2-3 HRS. OF PARTICULAR CONCERN IN THIS EVENT WILL BE THE
AMOUNT OF MID LVL DRY AIR NOTED IN SPECIAL 18Z KSGF AND KLZK
SOUNDINGS...GREATLY ENHANCING WIND DAMAGE CONCERN. ALSO OF
PARTICULAR CONCERN WILL BE THE VERY IMPRESSIVE H7-H5 LAPSE RATES
RESULTING IN LARGE CAPE IN THE HAIL GROWTH ZONE AND THE POTENTIAL
FOR VERY LARGE HAIL...ESPECIALLY IN ANY EARLY EVENT ISOLATED
CONVECTION. EXPECT ANY OF THIS ISOLATED CONVECTION TO QUICKLY GROW
UPSCALE INTO A SQUALL LINE GIVEN STRONG SYNOPTIC FORCING AND
VERTICAL SHEAR VECTORS ORIENTED ROUGHLY PARALLEL TO FORCING
MECHANISMS.

THE SQUALL LINE COULD BE A PROLIFIC DAMAGE PRODUCER...ESPECIALLY
EARLY THIS EVENING.  AS THE NIGHT WEARS ON...A WEAK NOCTURNAL
INVERSION WILL DEVELOP AND TRY TO LIMIT DOWNWARD TRANSFER OF
MOMENTUM. HOWEVER...AFOREMENTIONED LARGE AMOUNTS OF DCAPE AND STILL
IMPRESSIVE POSITIVE INSTABILITY SHOULD ALLOW DAMAGING WINDS TO
CONTINUE TO REACH THE SFC...NOT DISSIMILAR TO THE EVENT LAST WEEK.

THE BIGGEST DIFF BTW THIS EVENT AND THE ONE LAST WEEK IS THAT LOW
LVL FLOW WILL REMAIN LARGELY UNIDIRECTIONAL AND NOTCHES IN THE
LINE/ISOLATED TORNADOES SHOULD BE LESS COMMON. THE LINE SHOULD BE ON
IT/S WAY OUT OF THE CWA BY 4AM.

WEDNESDAY THROUGH FRIDAY...
A FRONT WILL MEANDER BACK AND FORTH ACROSS THE STATE THROUGH THE PD
WITH PRECIP CHCS AND STRONG TO ISOLATED SVR STORMS POSSIBLE THROUGH
THE WEEK. A THREAT WILL EXIST FOR HEAVY RAIN AS WELL AND PARTS OF
THE STATE WILL NEED TO BE MONITORED FOR FLOODING IF THE FRONT
REMAINS OVER ANY AREA FOR ANY AMOUNT OF TIME. TEMPS WILL VARY
GREATLY DEPENDING ON EXACT LOCATION OF THE BNDRY WITH HIGHS IN THE
60S NORTH OF IT AND 80S SOUTH OF IT.

LONG TERM...SATURDAY THROUGH TUESDAY...

AN ACTIVE AND WET PATTERN WILL BE IN PLACE AT THE START OF THE LONG
TERM AS A FRONT STALLS ACROSS NRN SECTIONS OF THE STATE. WITH THE
FRONT STALLED ACROSS THE OZARKS AND ZONAL FLOW ALOFT...SEVERAL
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL DEVELOPING IN VICINITY OF
THE FRONT...WITH AN INCREASED THREAT FOR HEAVY RAINFALL...FLASH AND
POSSIBLE RIVER FLOODING. BY LATE SUN INTO MON...A DEEPENING UPPER
TROUGH WILL APPROACH THE REGION...WITH DEVELOPING SFC LOW TO THE
WEST. THE FRONT WILL LIFT NORTH OF THE STATE BY WED...WITH RAIN
CHANCES DROPPING SLIGHTLY. HOWEVER...THIS STRENGTHENING STORM SYSTEM
WILL BRING INCREASED THREAT FOR SEVERE WX AS MUCH OF THE REGION WILL
BE IN THE WARM SECTOR...WITH POPS INCREASING AGAIN FOR LATE MON
NIGHT INTO MUCH OF TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  65  49  65 /  90  30  40  50
CAMDEN AR         66  75  58  75 /  90  40  50  40
HARRISON AR       47  62  47  65 /  80  30  40  50
HOT SPRINGS AR    63  67  55  69 /  90  30  50  50
LITTLE ROCK   AR  61  67  55  70 /  90  30  60  50
MONTICELLO AR     67  76  61  80 /  80  40  60  50
MOUNT IDA AR      59  66  56  69 /  90  30  50  50
MOUNTAIN HOME AR  49  64  47  64 /  90  30  40  50
NEWPORT AR        53  66  50  67 /  90  30  40  50
PINE BLUFF AR     65  69  57  75 /  90  40  60  50
RUSSELLVILLE AR   57  65  51  66 /  90  30  50  50
SEARCY AR         58  63  51  66 /  90  30  60  50
STUTTGART AR      61  65  55  70 /  90  40  60  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...58 / LONG TERM...56
Hazardous weather outlook, Apr 19, 3:45 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT TUE APR 19 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THE MAIN CONCERN THROUGH TONIGHT WILL BE THE STRONG TO SEVERE
THUNDERSTORMS FORECAST TO MOVE THROUGH THE STATE THIS EVENING
THROUGH EARLY WED MORNING.

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE
NORTHWEST HALF OF ARKANSAS IN A MODERATE RISK AREA FOR SEVERE
THUNDERSTORMS TONIGHT THROUGH EARLY WEDNESDAY...WITH THE REST OF
ARKANSAS IN A SLIGHT RISK AREA. A TORNADO WATCH IS IN EFFECT FOR THE
WESTERN HALF OF THE STATE THROUGH 9 PM.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF A
COLD FRONT OVER THE NORTHWEST PART OF THE STATE LATE THIS
AFTERNOON INTO THE EARLY EVENING HOURS. INITIALLY STORMS WILL BE
MORE SCATTERED IN COVERAGE BUT AS THE NIGHT WEARS ON...STORMS WILL
GRADUALLY FORM A SQUALL LINE THAT WILL PUSH SOUTHEAST ACROSS THE
STATE. LARGE HAIL...DAMAGING WINDS AND EVEN SOME ISOLATED TORNADOES
WILL ALL BE POSSIBLE AS THE LINE OF STORMS PUSHES THROUGH.

THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...WITH THE BEST
POTENTIAL ACROSS THE NORTH DURING THE EARLY EVENING HOURS.
HOWEVER...A BRIEF TORNADO COULD SPIN UP AT ANY TIME ON THE
LEADING EDGE OF THE SQUALL LINE AS IT MOVES THROUGH THE STATE.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE FRONT WILL EXIT
SOUTHEAST ARKANSAS MID MORNING WEDNESDAY.

AS WAS THE CASE WITH THE LAST EVENT...THESE STORMS WILL MOVE
THROUGH DURING THE OVERNIGHT HOURS. INDIVIDUALS ARE ENCOURAGED TO
MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS...AND NOAA
WEATHER RADIO...AND BE PREPARED TO TAKE ACTION SHOULD ANY WATCHES
OR WARNINGS BE ISSUED FOR YOUR LOCATION.

IN ADDITION TO THE THUNDERSTORMS...GUSTY CONDITIONS WILL PERSIST
ACROSS THE AREA THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 25
TO 30 MPH EXPECTED FOR MUCH OF THE STATE...AND GUSTS UP TO 40 MPH
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LINE OF STRONG THUNDERSTORMS WILL BE ONGOING IN THE SOUTHEAST
HALF OF THE FORECAST AREA ON WEDNESDAY MORNING. HAZARDOUS WEATHER
THREATS WILL BE THE SAME AS TUESDAY NIGHT...WITH LARGE
HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO BEING A
POSSIBILITY. THIS LINE OF STORMS SHOULD PUSH SOUTHEAST OF THE AREA
BY MID TO LATE WEDNESDAY MORNING.

ON THURSDAY THE COLD FRONT THAT WILL BRING STORMS TO THE STATE
TONIGHT AND WEDNESDAY MORNING WILL MOVE NORTHWARD BACK THROUGH
THE STATE AS A WARM FRONT. THERE IS A GOOD CHANCE THIS FRONT WILL
SPARK OFF MORE SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA.
SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE
MOST LIKELY THREAT.

ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN
THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA.

FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A
SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE
STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS
SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE
AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL
BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND
INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN VICINITY
OF THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH EARLY
WEDNESDAY MORNING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/62

In the hours before

Local storm report, Apr 19, 6:28 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             3 NE DODD CITY          36.34N 92.76W
04/19/2011  E1.50 INCH       MARION             AR   TRAINED SPOTTER

&&

227
Local storm report, Apr 19, 6:30 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             OMAHA                   36.46N 93.19W
04/19/2011  E1.00 INCH       BOONE              AR   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED IN OMAHA AT 605 PM.

&&

225
Local storm report, Apr 19, 6:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             MARSHALL                35.91N 92.64W
04/19/2011  E1.50 INCH       SEARCY             AR   TRAINED SPOTTER

&&

227
Local storm report, Apr 19, 6:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             ARLBERG                 35.73N 92.40W
04/19/2011  E1.25 INCH       STONE              AR   TRAINED SPOTTER

&&

227
Local storm report, Apr 19, 7:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             3 NW BERGMAN            36.34N 93.05W
04/19/2011  E2.00 INCH       BOONE              AR   TRAINED SPOTTER

&&

227
Local storm report, Apr 19, 7:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
737 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             ANTOINE                 34.03N 93.42W
04/19/2011  E1.00 INCH       PIKE               AR   CO-OP OBSERVER

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:06 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Apr 19, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike44 min
Apr 19, 7:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Independence, Stone, Van Buren40 min
Apr 19, 7:21 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp39 min
Apr 19, 7:28 PM CDTSevere Thunderstorm WarningLZKPolk, Scott32 min
Apr 19, 7:35 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Van Buren25 min
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline47 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningLZKLogan, Scott33 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningLZKPolk, Scott43 min
Apr 19, 7:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more51 min
Apr 19, 8:01 PM CDTTornado WarningLZKGarland, Hot Spring, Saline29 min
Apr 19, 8:11 PM CDTTornado WarningLZKGrant, Hot Spring, Saline49 min
Apr 19, 8:20 PM CDTTornado WarningLZKPolk, Scott, Yell40 min
Apr 19, 8:22 PM CDTTornado WarningLZKPulaski, Saline23 min
Apr 19, 8:23 PM CDTSevere Thunderstorm WarningLZKFaulkner, White, Woodruff52 min
Apr 19, 8:24 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell51 min
Apr 19, 8:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more46 min
Apr 19, 8:40 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Apr 19, 8:44 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski10 min
Apr 19, 8:45 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
Apr 19, 8:46 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski29 min
Apr 19, 8:49 PM CDTTornado WarningLZKGarland, Perry, Saline, Yell41 min
Apr 19, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Pulaski, White, Woodruff38 min
Apr 19, 8:53 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White52 min
Apr 19, 9:05 PM CDTTornado WarningLZKArkansas, Jefferson25 min
Apr 19, 9:10 PM CDTTornado WarningLZKLonoke, Monroe, Prairie35 min
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski47 min
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more41 min
Apr 19, 9:23 PM CDTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff37 min
Apr 19, 9:26 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie34 min
Apr 19, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline44 min
Apr 19, 9:32 PM CDTTornado WarningLZKArkansas, Monroe28 min
Apr 19, 9:47 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline43 min
Apr 19, 9:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike42 min
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie37 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more45 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White45 min
Apr 19, 10:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 19, 10:10 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Lonoke, Pulaski, Saline50 min
Apr 19, 10:17 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Yell43 min
Apr 19, 10:34 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline41 min
Apr 19, 10:45 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White45 min
Apr 19, 10:57 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe33 min
Apr 19, 11:02 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike43 min
Apr 19, 11:06 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, White, Woodruff39 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Saline46 min
Apr 19, 11:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White45 min
Apr 19, 11:24 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 19, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, White46 min
Apr 19, 11:34 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie41 min
Apr 19, 11:40 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike50 min
Apr 19, 11:45 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson45 min
Apr 19, 11:56 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 20, 12:05 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita40 min
Apr 20, 12:23 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita52 min
Apr 20, 12:30 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 20, 1:00 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff36 min
Apr 20, 1:01 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe44 min
Apr 20, 1:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Ouachita51 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln49 min
Apr 20, 1:45 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Lincoln45 min
Apr 20, 1:46 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln44 min
Apr 20, 2:00 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike45 min
Apr 20, 2:24 AM CDTSpecial Weather StatementLZKHot Spring46 min
Apr 20, 2:43 AM CDTSpecial Weather StatementLZKClark, Dallas47 min
Apr 20, 4:38 AM CDTSevere Thunderstorm WarningLZKDrew37 min
Apr 20, 11:29 AM CDTSpecial Weather StatementLZKScott31 min
Apr 20, 11:34 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott26 min
Apr 20, 11:58 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell47 min
Apr 20, 12:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell34 min
Apr 20, 1:12 PM CDTSpecial Weather StatementLZKPerry33 min
Apr 20, 1:24 PM CDTSpecial Weather StatementLZKMontgomery46 min
Apr 20, 1:26 PM CDTSpecial Weather StatementLZKScott44 min
Apr 20, 1:31 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline44 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell48 min
Apr 20, 1:45 PM CDTSpecial Weather StatementLZKPolk45 min
Apr 20, 2:07 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline38 min
Apr 20, 2:10 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott65 min
Apr 20, 2:11 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline, Yell49 min
Apr 20, 2:15 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell60 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.